# SDR SWAA2014090331554

- Difficulty date: July 22, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 25,766 hours, 15,275 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113A82006
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG CTR GEAR DOOR CRACKED.  R & R DOOR IAW AMM.
